# SDR EM04020

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1639, IAH TO PHL - THE CAPTAIN RETURNED TO IAH DUE TO LANDING GEAR HANDLE WOULD NOT RAISE AND THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE TROUBLESHOT PROBLEM TO THE NOSE LANDING GEAR WEIGHT ON WHEELS SENSOR NUMBER ONE.  REMOVED AND REPLACED SENSOR AND PERFORMED GEAR SWING OPERATIONAL CHECK.
